MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. ONE-STEP¿; CATHETER, IRRIGATION

MERIT MEDICAL SYSTEMS, INC. ONE-STEP¿; CATHETER, IRRIGATION
Catalog Number OSC-6F-10L/C
Medical Device Problem Codes Break (1069); Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during preparation of a centesis procedure, the catheter broke at the hub.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually.The hub was observed to be attached to the cap of the catheter.The complaint was not confirmed and no root cause was able to be determined.A review of the complaint database was performed and no similar complaints for this lot number were found.A review of the device history record was performed and no exception documents were identified.

Brand Name
ONE-STEP¿
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, ca 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, ca 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key23292622
Report Number1721504-2025-00556
Device Sequence Number10027998
Product Code GBX
UDI-Device Identifier00884450536391
UDI-Public00884450536391
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOSC-6F-10L/C
Device Lot NumberI3220323
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown